# SDR IPXA2021010564135

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 22107289
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: F4 NR 2 ENGINE OUTBOARD THRUST REVERSER LOWER AFT DOOR HAS CHAFING.  REMOVED AND REPLACED DOOR ASSEMBLY, IAW 51-40-21.
